# SDR BDHA9500020

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC253
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0283353
- Condition: Flat Spot
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIS - FLT NR 421 - ON LANDING, THE LEFT OUTBOARD TIRE WAS FLAT SPOTTED.  THE BRAKE SYSTEM WAS INSPECTED AND THE TIRE WAS CHANGED.  THE PARKING BRAKE WAS SET AT THE PREVIOUS STOP AND MAY NOT HAVE BEEN FULLY RELEASED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
